hrcak mascot   Srce   HID

Glasnik matematički, Vol. 38 No. 2, 2003


Publication date: December 2003

Published on HRČAK: 26 March 2006
Table of contents Full text
2-(56,12,3) designs and their class graphs (str.201-210) englishpdf 225 KB
Sanja Rukavina
Original scientific paper
 
Mix-decomposition of the complete graph into directed factors of diameter 2 and undirected factors of diameter 3 (str.211-232) englishpdf 693 KB
Damir Vukičević
Original scientific paper
 
Polynomial-exponential equations and linear recurrences (str.233-252) englishpdf 657 KB
Clemens Fuchs
Original scientific paper
 
An equation related to centralizers in semiprime rings (str.253-261) englishpdf 197 KB
Joso Vukman, Irena Kosi-Ulbl
Original scientific paper
 
The DeMeyer-Kanzaki Galois extension and its skew group ring (str.263-268) englishpdf 186 KB
George Szeto, Lianyong Xue
Original scientific paper
 
A generalization of a result on maximum modulus of polynomials (str.269-272) englishpdf 140 KB
V. K. Jain
Original scientific paper
 
Triple solutions for the one-dimensional p-Laplacian (str.273-284) englishpdf 390 KB
Haishen Lu, Donal O'Regan, Ravi P. Agarwal
Original scientific paper
 
Periodic solutions of a first order differential equation (str.285-298) englishpdf 489 KB
Lavoslav Čaklović
Original scientific paper
 
A discrete boundary value problem with parameters in Banach space (str.299-309) englishpdf 305 KB
I. Kubiaczyk, J. Morchalo, A. Puk
Original scientific paper
 
Projection-invariants, Gram-Schmidt operators, and wavelets (str.311-328) englishpdf 564 KB
Jean-Paul Pemba
Original scientific paper
 
Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space (str.329-340) englishpdf 363 KB
Zofia Lewandowska
Original scientific paper
 
Extensions of Hilbert C*-modules II (str.341-357) englishpdf 565 KB
Damir Bakić, Boris Guljaš
Original scientific paper
 
The expectation of solution of random continuity equation with Gaussian velocity field (str.359-376) englishpdf 687 KB
Zoran Pasarić
Original scientific paper
 
Approximate resolutions and the fractal category (str.377-393) englishpdf 583 KB
Takahisa Miyata, Tadashi Watanabe
Original scientific paper
 
A fan X admits a Whitney map for C(X) iff it is metrizable (str.395-411) englishpdf 597 KB
Ivan Lončar
Original scientific paper
 
Visits: 4.355 *